MathSciNet Relay Station
MathSciNet bibliographic data
MR2437030 46E35 (35A25)
Dolbeault, Jean; Esteban, Maria J.; Tarantello, Gabriella The role of Onofri type inequalities in the symmetry properties of extremals for Caffarelli-Kohn-Nirenberg inequalities, in two space dimensions. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 7 (2008), no. 2, 313–341.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement